Palatal myoclonus and acquired pendular nystagmus result from lesions in dentatorubroolivary pathways. We have investigated the effect of high doses of the anticholinergic drug trihexyphenidyl in four patients with palatal myoclonus and in four patients with acquired pendular nystagmus. The movements of each patients were videotaped three times: before administration of trihexyphenidyl, at the time of maximum or effective dosage, and after withdrawal from trihexyphenidyl. In five patients the movements were also electrographically recorded. A neurologist not familiar with the patients reviewed the tapes and rated the changes. In seven of eight patients, administration of the trihexyphenidyl resulted in marked improvement of both movements and complaints by patients. This observation indicates that disturbance of cholinergic mechanisms plays an important role in the pathophysiology of these two movement disorders.